phone +7 (3412) 91 60 92

Archive of Issues

Russia Izhevsk; Yekaterinburg
Section Mathematics
Title On two problems of pursuit of a group of evaders in differential games with fractional derivatives
Author(-s) Machtakova A.I.ab, Petrov N.N.ab
Affiliations Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciencesa, Udmurt State Universityb
Abstract In a finite-dimensional Euclidean space, the problem of pursuit of a group of evaders by a group of pursuers is considered, described by a system of the form \begin{gather*} D^{(\alpha)}x_i = a_i x_i + u_i, \ u_i \in U_i, \quad D^{(\alpha)}y_j = b_jy_j + v, \ v\in V, \end{gather*} where $D^{(\alpha)}f$ is the Caputo derivative of order $\alpha$ of the function $f$. The sets of admissible controls $U_i, V$ are convex compacts, $a_i, b_j$ are real numbers. The terminal sets are convex compacts. Sufficient conditions for the solvability of the pursuit problems are obtained. In the study, the method of resolving functions is used as the basic one. It is shown that such a conflict situation with equal opportunities for all participants is possible, in which one pursuer catches all the evaders.
Keywords differential game, group pursuit, pursuer, evader, fractional derivative
UDC 517.977
MSC 49N70, 91A24
DOI 10.35634/vm240105
Received 10 January 2024
Language Russian
Citation Machtakova A.I., Petrov N.N. On two problems of pursuit of a group of evaders in differential games with fractional derivatives, Vestnik Udmurtskogo Universiteta. Matematika. Mekhanika. Komp'yuternye Nauki, 2024, vol. 34, issue 1, pp. 65-79.
  1. Krasovskii N.N., Subbotin A.I. Game-theoretical control problems, New York: Springer, 1988.
    Original Russian text published in Krasovskii N.N., Subbotin A.I. Pozitsionnye differentsial'nye igry, Moscow: Nauka, 1974.
  2. Pontryagin L.S. Izbrannye nauchnye trudy. Tom 2 (Selected scientific works. Vol. 2), Moscow: Nauka, 1988.
  3. Chikrii A.A. Conflict-controlled processes, Dordrecht: Springer, 1997.
    Original Russian text published in Chikrii A.A. Konfliktno upravlyaemye protsessy, Kiev: Naukova dumka, 1992.
  4. Grigorenko N.L. Matematicheskie metody upravleniya neskol'kimi dinamicheskimi protsessami (Mathematical methods for controlling several dynamic processes), Moscow: Moscow State University, 1990.
  5. Samatov B.T. The pursuit–evasion problem under integral-geometric constraints on pursuer controls, Automation and Remote Control, 2013, vol. 74, issue 7, pp. 1072–1081.
  6. Chikrii A.A., Chikrii G.Ts. Matrix resolving functions in game problems of dynamics, Proceedings of the Steklov Institute of Mathematics, 2015, vol. 291, suppl. 1, pp. 56–65.
  7. Petrov N.N. Multiple capture of a given number of evaders in the problem of simple pursuit with phase restrictions on timescales, Dynamic Games and Applications, 2022, vol. 12, no. 2, pp. 632–642.
  8. Mozhegova E.S. On a group pursuit problem on time scales, Vestnik Udmurtskogo Universiteta. Matematika. Mekhanika. Komp'yuternye Nauki, 2023, vol. 33, issue 1, pp. 130–140 (in Russian).
  9. Mamadaliev N.A., Mustapokulov Kh.Ya., Abdualimova G.M. The method of resolving functions for solving a pursuit problem with integral constraints on player controls, Vestnik Udmurtskogo Universiteta. Matematika. Mekhanika. Komp'yuternye Nauki, 2023, vol. 33, issue 1, pp. 103–118 (in Russian).
  10. Tukhtasinov M. A linear differential game of pursuit with impulse and integrally constrained controls of the players, Trudy Instituta Matematiki i Mekhaniki UrO RAN, 2016, vol. 22, no. 3, pp. 273–282 (in Russian).
  11. Machtakova A.I., Petrov N.N. Matrix resolving functions in the linear group pursuit problem with fractional derivatives, Ural Mathematical Journal, 2022, vol. 8, no. 1, pp. 76–89.
  12. Chen Mo, Zhou Zhengyuan, Tomlin C.J. Multiplayer reach–avoid games via pairwise outcomes, IEEE Transactions on Automatic Control, 2017, vol. 62, issue 3, pp. 1451–1457.
  13. Garcia E., Casbeer D.W., von Moll A., Pachter M. Multiple pursuer multiple evader differential games, IEEE Transactions on Automatic Control, 2021, vol. 66, issue 5, pp. 2345–2350.
  14. Sun Wei, Tsiotras P., Yezzi A.J. Multiplayer pursuit–evasion games in three-dimensional flow fields, Dynamic Games and Applications, 2019, vol. 9, no. 4, pp. 1188–1207.
  15. Zhou Zhengyuan, Ding Jerry, Huang Haomiao, Takei Ryo, Tomlin C. Efficient path planning algorithms in reach–avoid problems, Automatica, 2018, vol. 89, pp. 28–36.
  16. Satimov N., Mamatov M.Sh. On problems of pursuit and evasion away from meeting in differential games between groups of pursuers and evaders, Doklady Akademii Nauk UzSSR, 1983, no. 4, pp. 3–6 (in Russian).
  17. Vagin D.A., Petrov N.N. A problem of group pursuit with phase constraints, Journal of Applied Mathematics and Mechanics, 2002, vol. 66, issue 2, pp. 225–232.
  18. Petrov N.N., Solov'eva N.A. Problem of pursuit of a group of coordinated evaders in linear recurrent differential games, Journal of Computer and Systems Sciences International, 2012, vol. 51, no. 6, pp. 770–778.
  19. Caputo M. Linear models of dissipation whose $Q$ is almost frequency independent — II, Geophysical Journal International, 1967, vol. 13, issue 5, pp. 529–539.
  20. Popov A.Yu., Sedletskii A.M. Distribution of roots of Mittag–Leffler functions, Journal of Mathematical Sciences, 2013, vol. 190, issue 2, pp. 209–409.
  21. Chikriy A.A., Chikrii V.K. Image structure of multivalued mappings in game problems of motion control, Journal of Automation and Information Sciences, 2016, vol. 48, issue 3, pp. 20–35.
  22. Aubin J.-P., Frankowska H. Set-valued analysis, Boston: Birkhäuser, 1990.
  23. Chikrii A.A., Matichin I.I. On the analogue of the Cauchy formula for linear systems of arbitrary fractional order, Reports of the National Academy of Sciences of Ukraine, 2007, no. 1, pp. 50–55 (in Russian).
  24. Petrov N.N., Machtakova A.I. Linear group pursuit problem with fractional derivatives, simple matrices, and different possibilities of players, Differential Equations, 2023, vol. 59, no. 7, pp. 933–944.
  25. Petrov N.N. One problem of group pursuit with fractional derivatives and phase constraints, Vestnik Udmurtskogo Universiteta. Matematika. Mekhanika. Komp'yuternye Nauki, 2017, vol. 27, issue 1, pp. 54–59 (in Russian).
  26. Petrov N.N. Controllability of autonomous systems, Differentsial'nye Uravneniya, 1968, vol. 4, no. 4, pp. 606–617 (in Russian).
  27. Petrov N.N., Petrov N.Nikandrovich. The “Cossack–robber” differential game, Differentsial'nye Uravneniya, 1983, vol. 19, no. 8, pp. 1366–1374 (in Russian).
Full text
<< Previous article
Next article >>